# SDR MALA060584

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 21,259 hours, 23,510 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Condition: Failed
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE ENGINE INTAKE HEAT SYSTEM FAILED AND THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT. REPLACED THE LT CONTROL MODULE AND LT LOWER DUCT.
